Alert archive / North Carolina / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 104, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 29, 2010, 1:41 PM EDT for Richmond County, North Carolina. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 29, 2010, 1:41 PM EDT (17:41 UTC)
- Expired
- Jun 29, 2010, 2:30 PM EDT
- In force
- 49 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
County Richmond County, NC
The radar
The Raleigh/Durham radar (KRAX), 136 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 5.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 265 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1123 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 1:02 PM EDT, 39 minutes earlier.
Area forecast discussion, Jun 29, 1:02 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 102 PM EDT TUE JUN 29 2010 .SYNOPSIS... A SLOW MOVING COLD FRONT WILL APPROACH FROM THE NORTHWEST THIS AFTERNOON AND DRIFT SLOWLY SOUTHEAST ACROSS THE REGION THROUGH WEDNESDAY. DRIER AND MUCH COOLER WILL OVERSPREAD THE REGION WEDNESDAY NIGHT INTO THURSDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1010 AM TUESDAY... EXPECT ISOLATED TO SCATTERED AFTERNOON CONVECTION TO FIRE MUCH SOONER COMPARED TO THE PAST FEW DAYS. 12Z UPPER AIR ANALYSIS DEPICTS A HIGH LEVEL SHEAR AXIS SW-NE ACROSS THE FORECAST AREA. IN ADDITION...CENTRAL NC IS IN THE RIGHT ENTRANCE REGION OF A 100-110KT JET OVER NEW ENGLAND. THIS WILL SUPPORT DIVERGENCE ALOFT...INDICATIVE OF LOW LEVEL CONFLUENCE. THIS CONFLUENCE IS SHOWING UP ON THE MESOSCALE STREAMLINE ANALYSIS OVER THE SANDHILLS INTO THE COASTAL PLAIN. WHILE CANNOT RULE OUT ISOLATED CONVECTION FIRING IN THE NW PIEDMONT BY EARLY-MID AFTERNOON...BELIEVE THAT CONVECTION WILL INITIALLY FIRE AND BECOME SCATTERED ALONG AND AHEAD OF THE UPPER LEVEL SHEAR AXIS IN THE SANDHILLS AND COASTAL PLAIN. THIS REGION WILL ALSO EXHIBIT THE BEST MLCAPE WITH VALUES PROJECTED AROUND 1500 J/KG. ALTHOUGH THE EFFECTIVE SHEAR IS WEAK...APPEARS TO BE ENOUGH SHEAR TO HELP ORGANIZE CONVECTION INTO BROKEN SEGMENTS. THE STORMS THAT ARE ABLE TO MAINTAIN UPDRAFTS FOR 30-45 MINUTES WILL HAVE THE BEST POTENTIAL TO PRODUCE DAMAGING DOWNBURST WINDS WHEN THEY COLLAPSE. WILL MAINTAIN THE BEST CHANCE POPS OVER THE SE HALF. THIS EVENING INTO THE OVERNIGHT...LOW LEVEL TROUGH EXPECTED TO SHARPEN OVER OUR REGION AS A DISTURBANCE AND ITS ASSOCIATED MID LEVEL TROUGH DROPS SE FROM THE OH VALLEY INTO THE CAROLINAS. THIS SHOULD SERVE TO FOCUS CONVECTION OVER SECTIONS OF THE PIEDMONT OR THE SANDHILLS. THERE WILL BE POTENTIAL FOR THE STORMS TO REPEAT OVER THE SAME LOCATIONS WHICH MAY LEAD TO LOCALIZED FLASH FLOODING. CURRENTLY...THE THREAT FOR CONVECTION APPEARS BEST ALONG AND EAST OF HIGHWAY 1. DID ADJUST POPS SLIGHTLY FOR TONIGHT BUT ESSENTIALLY THE SAME IDEA AS PER PREVIOUS FORECAST WITH HIGH END CHANCE POPS NW TO LIKELY POPS SE HALF. TEMPS THIS AFTERNOON DEPENDENT UPON CLOUD AND CONVECTIVE COVERAGE. FULL SUN VALUES WITH LOW LEVEL THICKNESS IN THE 1430-1435M RANGE SUPPORT MAX TEMPS IN THE MID 90S. WILL SHADE TEMPS UP A DEGREE OR TWO MOST LOCALES. MINS TONIGHT UPPER 60S NW TO MID 70S SE APPEAR ON TARGET. IF ANY ADJUSTMENTS NEEDED...IT WOULD BE THE FAR N-NW WHERE MIN TEMPS MAY BE A COUPLE OF DEGREES WARMER. && .SHORT TERM/WEDNESDAY THROUGH THURSDAY NIGHT/... AS OF 300 AM TUESDAY... CLOSED MID-LEVEL CYCLONE OVER THE EASTERN GREAT LAKES WILL MOVE ACROSS QUEBEC THROUGH THURSDAY...DRAGGING BEHIND IT THE UPPER MID/UPPER LEVEL TROUGH...AND PROMISE OF A WELCOMED PATTERN CHANGE FOR MUCH OF THE EASTERN US. THE SURFACE COLD FRONT IS EXPECTED TO BISECT AREA WEDNESDAY MORNING. BUT BY WEDNESDAY AFTERNOON...MODEL DISCREPANCIES ARISE CONCERNING HOW QUICK THE FRONTAL ZONE WILL SLIP SOUTHEAST OF THE AREA. THE GFS AND EC KEEP THE FRONT DRAPED ACROSS THE CENTRAL-SOUTHERN ZONES THROUGH EARLY THURSDAY WITH SIGNIFICANT POST-FRONTAL RAIN OVER THE AREA THROUGH THE DAY ON WEDNESDAY AND WELL INTO WEDNESDAY NIGHT AS DCVA OVERSPREADS THE AREA AHEAD AND COINCIDENT WITH THE UPPER TROUGH PASSAGE AND UNDERNEATH THE RIGHT ENTRANCE DIVERGENCE REGION OF A 60KT JET STREAK EXTENDING DOWN THE MID-ATLANTIC REGION. MEANWHILE THE NAM IS MUCH FASTER TO PUSH THE FRONT SOUTH AND EAST OF THE AREA...KEEPING IT DRY ACROSS MUCH OF THE FORECAST AREA ON WEDNESDAY AND WEDNESDAY NIGHT. CURRENT FORECAST IS WEIGHTED TOWARDS THE MODEL MAJORITY OF THE GFS AND EC WILL CONTINUE THE COURSE WITH HIGH CHANCE POPS/LOW LIKELY POPS ACROSS THE SOUTHEAST ZONES THROUGH THE DAY ON WEDNESDAY...TAPERING OFF TO SLIGHT CHANCE ACROSS CENTRAL AREAS. IT APPEARS WESTERN ZONES MAY STAY DRY ALTOGETHER AS MODELS SHOW DRY AIR RIDGE STARTING TO NUDGE EASTWARD INTO THE PIEDMONT. THEN OVERNIGHT...GRADUALLY LOWER POPS TO SMALL CHANCE AND SLIGHT CHANCE BEFORE RAIN CHANCES COME TO AND END ALL TOGETHER AS THE UPPER TROUGH PASSAGE THURSDAY MORNING...SHOULD SPELL THE END OF RAIN CHANCES AS THE FRONTAL ZONE SHIFTS EAST OF THE AREA. EARLY SEVERE PARAMETERS SUGGEST CLOUD COVER AND HIGH RAIN CHANCES ALONG AND SOUTH OF THE FRONT SIGNIFICANTLY RETARDS AFTERNOON HEATING AND RESULTING DESTABILIZATION. SO THE THREAT OF SEVERE STORMS LOOKS NEARLY NON-EXISTENT...BUT IF SOME BREAKS DEVELOP EARLY ON WEDNESDAY AND SUFFICIENT INSTABILITY CAN BE REALIZED... BETTER DEEP LAYER SHEAR OF 30 TO 35 KTS WOULD SUPPORT SOME ORGANIZED CONVECTION. THE MORE LEGITIMATE CONCERN COULD BE LOCALIZED FLOODING ACROSS THE SANDHILLS AND CENTRAL/SOUTHERN COASTAL PLAINS WITH THE POTENTIAL TO SEE SOME SIGNIFICANT HEAVY RAINFALL FROM WEDNESDAY THROUGH EARLY THURSDAY INVOF OF THE QUASI-STATIONARY FRONTAL ZONE AS MODEL SOUNDINGS SHOW PWATS BETWEEN 2.1 TO 2.3"(175 PERCENT OF NORMAL). WILL HIGHLIGHT THIS THREAT IN THE HWO. TRICKY TEMPERATURE FORECAST ON WEDNESDAY...HIGHLY DEPENDENT UPON CLOUDS/RAIN WITH ANAFRONTAL ZONE. SOME OF THE COOLEST READINGS ON WEDNESDAY AFTERNOON COULD BE ACROSS THE FAR SE IN THE MORE MOIST AIRMASS. HIGHS IN THE LOWER TO MID 80S. LOWS WEDNESDAY NIGHT IN THE LOWER 60S NW TO AROUND 70S SE. THE LONG AWAITED RETURN TO BELOW NORMAL TEMPERATURES ARRIVES IN EARNEST ON THURSDAY. HIGHS THURSDAY IN THE LOWER 80S WITH LOWS THURSDAY NIGHT IN THE UPPER 50S TO LOWER 60S. && .LONG TERM /FRIDAY THROUGH MONDAY/... AS OF 300 AM TUESDAY... NO CHANGE IN PREVIOUS THINKING. MEDIUM RANGE MODELS ARE IN AGREEMENT ON A DRY HOLIDAY WEEKEND FOR CENTRAL NORTH CAROLINA WITH TEMPERATURES MODERATING BACK TOWARD SEASONABLE LEVELS. THE MID LEVEL RIDGE WHICH EXTENDS UP THE LENGTH OF THE MISS VALLEY THURSDAY NIGHT PUSHES EASTWARD THROUGH THE WEEKEND AS THE UPPER TROUGH OVER THE EASTERN US LIFTS TO THE NORTHEAST. AS THE SURFACE... THE RIDGE CENTERED OVER THE GREAT LAKES DRIFTS EAST ACROSS THE MIDATLANTIC AND NORTHEAST THROUGH SATURDAY... THEN CONTINUES MOVING OFF THE COAST THROUGH MONDAY... WHILE STILL EXTENDING SOUTHWESTWARD DOWN THROUGH NORTH CAROLINA. THE GFS/ECMWF AGREE QUITE WELL ON THE MID LEVEL RIDGE AXIS BECOMING SOUTHWEST TO NE ORIENTED OVER THE MIDATLANTIC REGION... WHICH WILL MEAN PLENTY OF MID LEVEL WARMTH AND SUBSIDENCE TO INHIBIT CONVECTION AS WELL AS A STEADY MODERATION OF TEMPERATURES. WILL HAVE FAIR TO MOSTLY CLEAR SKIES THROUGH THE PERIOD. EXPECT HIGHS ABOUT A CATEGORY BELOW NORMAL FRIDAY (LOW TO MID 80S)... TRENDING UP THROUGH THE WEEKEND TO ABOUT A CATEGORY ABOVE NORMAL (AROUND 90 TO LOWER 90S). LOWS IN THE UPPER 50S TO LOWER 60S THURSDAY NIGHT WILL CLIMB TO THE MID TO UPPER 60S BY MONDAY MORNING. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... AS OF 1255 PM TUESDAY... WHILE MAINLY VFR CONDITIONS ARE EXPECTED THROUGH 2 PM WEDNESDAY...THERE WILL BE BRIEF PERIODS OF MVFR VISIBILITIES AND CEILINGS IN THE VICINITY OF SCATTERED THUNDERSTORMS LATER THIS AFTERNOON AND TONIGHT. CONVECTIVE COVERAGE IS EXPECTED TO BE GREATEST OVER THE SE HALF OF THE REGION OR ROUGHLY ALONG AND EAST OF HIGHWAY 1. STRONG WINDS WITH GUSTS NEAR 40KTS MAY OCCUR IN VICINITY OF THE STORMS ALONG WITH FREQUENT LIGHTNING STRIKES. A COLD FRONT APPROACHING FROM THE NW IS RESPONSIBLE FOR INITIATING THIS ROUND OF CONVECTION. THIS FRONT WILL DRIFT E-SE ACROSS THE NORTHERN COUNTIES AFTER MIDNIGHT. THE FRONT WILL CONTINUE TO SERVE AS A FOCUS WITH THE DEVELOPMENT OF SHOWERS AND A FEW T-STORMS WEDNESDAY AFTERNOON IN THE VICINITY OF KFAY. HIGH PRESSURE WILL BUILD INTO CENTRAL NC FROM THE NW WEDNESDAY NIGHT AND THURSDAY. THE INFLUENCE OF THIS WEATHER SYSTEM WILL RESULT IN A PROLONG PERIOD OF VFR CONDITIONS AND GREATLY DIMINISH THE CHANCE FOR CONVECTION THROUGH THE REMAINDER OF THE WORK WEEK AND INTO THE FIRST HALF OF THE HOLIDAY WEEKEND. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CBL NEAR TERM...WSS SHORT TERM...CBL LONG TERM...HARTFIELD/CBL AVIATION...WSS
Hazardous weather outlook, Jun 29, 12:24 PM EDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 1224 PM EDT TUE JUN 29 2010 NCZ042-043-073>078-083>086-088-089-301000- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 1224 PM EDT TUE JUN 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS...SOME STRONG TO SEVERE...ARE EXPECTED TO DEVELOP OVER CENTRAL NORTH CAROLINA THIS AFTERNOON AND EVENING. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS. IN ADDITION...THE STORMS WILL PRODUCE FREQUENT OR CONTINUOUS LIGHTNING STRIKES AS WELL AS TORRENTIAL DOWNPOURS THAT WILL RESULT IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE SANDHILLS AND SOUTHERN COASTAL PLAIN WEDNESDAY. AN ISOLATED SEVERE STORM OR TWO IS POSSIBLE WEDNESDAY AFTERNOON AND EVENING. THE PRIMARY SEVERE WEATHER THREATS WILL BE DAMAGING DOWNBURST WINDS AND LARGE HAIL. HEAVY DOWNPOURS MAY ALSO LEAD TO LOCALIZED FLOODING OF STREETS AND POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER THAT MAY OCCUR WITH THE STORMS TODAY AND WEDNESDAY. NCZ007>011-021>028-038>041-301000- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- 1224 PM EDT TUE JUN 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER CENTRAL NORTH CAROLINA THIS AFTERNOON AND PERSIST WELL INTO THE NIGHT. A FEW STORMS COULD BECOME SEVERE WITH THE PRIMARY THREAT OF DAMAGING DOWNBURST WINDS. IN ADDITION...HEAVY DOWNPOURS MAY RESULT IN LOCALIZED FLOODING OF STREETS AS WELL AS CREEKS AND STREAMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER THAT MAY OCCUR WITH THE STORMS THIS AFTERNOON AND TONIGHT.
In the hours before
Special weather statement, Jun 29, 1:31 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
131 PM EDT TUE JUN 29 2010
NCZ084-291830-
RICHMOND-
131 PM EDT TUE JUN 29 2010
...A STRONG THUNDERSTORM WILL MOVE ACROSS RICHMOND COUNTY THROUGH 230
PM EDT...
AT 131 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
ROCKINGHAM...MOVING NORTHEAST AT 10 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...ELLERBE.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.
SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3501 7989 3505 7988 3517 7971 3517 7966
3515 7964 3516 7961 3512 7957 3507 7957
3506 7950 3504 7946 3498 7957 3491 7957
3486 7982
TIME...MOT...LOC 1731Z 241DEG 9KT 3498 7977
22The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 9:39 PM EDT | Special Weather Statement | RAH | Davidson | 66 min |
| Jun 28, 9:41 PM EDT | Special Weather Statement | RAH | Alamance | 64 min |
| Jun 28, 10:58 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Wake | 62 min |
| Jun 28, 11:21 PM EDT | Special Weather Statement | RAH | Chatham | 54 min |
| Jun 28, 11:33 PM EDT | Special Weather Statement | RAH | Nash | 72 min |
| Jun 29, 1:31 PM EDT | Special Weather Statement | RAH | Richmond | 59 min |
| Jun 29, 1:53 PM EDT | Severe Thunderstorm Warning | RAH | Wayne | 37 min |
| Jun 29, 2:01 PM EDT | Areal Flood Advisory | RAH | Richmond | 75 min |
| Jun 29, 2:08 PM EDT | Areal Flood Advisory | RAH | Wayne | 82 min |
| Jun 29, 2:13 PM EDT | Severe Thunderstorm Warning | RAH | Scotland | 52 min |
| Jun 29, 2:22 PM EDT | Flash Flood Warning | RAH | Wayne | 68 min |
| Jun 29, 2:31 PM EDT | Severe Thunderstorm Warning | RAH | Wayne | 59 min |
| Jun 29, 3:00 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery | 33 min |
| Jun 29, 3:06 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett | 69 min |
| Jun 29, 3:07 PM EDT | Severe Thunderstorm Warning | RAH | Wayne | 53 min |
| Jun 29, 3:21 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Lee | 39 min |
| Jun 29, 3:32 PM EDT | Flash Flood Warning | RAH | Wayne | 88 min |
| Jun 29, 3:38 PM EDT | Special Weather Statement | RAH | Davidson, Randolph | 52 min |
| Jun 29, 3:42 PM EDT | Special Weather Statement | RAH | Montgomery, Stanly | 63 min |
| Jun 29, 3:49 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Johnston, Sampson, Wayne | 71 min |
| Jun 29, 3:59 PM EDT | Special Weather Statement | RAH | Lee, Moore | 61 min |
| Jun 29, 4:05 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Johnston, Wake | 55 min |
| Jun 29, 4:06 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Stanly | 38 min |
| Jun 29, 4:22 PM EDT | Special Weather Statement | RAH | Richmond | 53 min |
| Jun 29, 4:28 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Guilford, Randolph | 25 min |
| Jun 29, 4:40 PM EDT | Special Weather Statement | RAH | Randolph | 65 min |
| Jun 29, 5:00 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Nash, Wilson | 45 min |
| Jun 29, 5:03 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Hoke, Richmond, Scotland | 57 min |
| Jun 29, 5:15 PM EDT | Special Weather Statement | RAH | Stanly | 45 min |
| Jun 29, 5:20 PM EDT | Severe Thunderstorm Warning | RAH | Chatham | 38 min |
| Jun 29, 5:27 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 39 min |
| Jun 29, 5:30 PM EDT | Special Weather Statement | RAH | Edgecombe | 60 min |
| Jun 29, 5:31 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Harnett, Lee, Moore | 44 min |
| Jun 29, 5:35 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe | 40 min |
| Jun 29, 5:43 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Hoke, Richmond, Scotland | 77 min |
| Jun 29, 6:38 PM EDT | Special Weather Statement | RAH | Wake | 37 min |
| Jun 29, 6:47 PM EDT | Special Weather Statement | RAH | Stanly | 58 min |
| Jun 29, 7:15 PM EDT | Special Weather Statement | RAH | Bladen | 60 min |
| Jun 29, 7:21 PM EDT | Special Weather Statement | RAH | Wayne | 54 min |
| Jun 29, 7:28 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 62 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.